MAUDE Adverse Event Report: SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2751 I
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the anastomosis ring needle holes of an unspecified quantity of 1.5mm coupler were misaligned and the needles appeared bent.The events occurred during ¿normal surgical use¿.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital, (b)(6) medical sciences.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the actual device was received for evaluation.Upon receipt, the returned product was visually inspected for the reported problem code of ¿bent pin.¿ signs of use (dried blood/tissue) were visible on the coupler rings.The 1.5mm coupler rings were returned in a partially approximated stated with ring misalignment.One of the coupler pins was observed to be on the outside of the approximated rings and another pin observed to be slightly bent to one side.The rings were not properly aligned to allow for a successful anastomosis to be completed.If the rings are not aligned as intended prior to approximation, the pins of the couplers will not properly meet their mating holes on the opposing ring.It is unknown if the potential of bent pin(s) contributed to the misalignment of the 1.5mm coupler rings.There is potential that the observed bent pin(s) may have occurred during preparation for or during use in the surgical process.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
B3: event date: the date of the event was reported as "more than a year" up until july 16, 2024.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
SYNOVIS MICRO COMPANIES ALLIANCE, INC
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20075212
Report Number1416980-2024-04537
Device Sequence Number3075026
Product Code MVR
UDI-Device Identifier00844735002614
UDI-Public(01)00844735002614(10)SP23I151940090
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2751 I
Device Catalogue Number511100150010
Device Lot NumberSP23I15-1940090
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/27/2024
09/25/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date08/27/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown